# SDR IPXA2020021765173

- Difficulty date: February 16, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N356UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37869
- Aircraft time: 16,991 hours, 6,173 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Lt Elevator
- Component: Elevator, Boeing
- Component part number: 183T200137G
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/ALH INBD EVELVATOR HAS A SKIN PUNCTURE ON UPPER SURFACEREPAIRED IAW UPS E.O. B767-5520-75204 ON NRC 655755
